Bulletin of the American Mathematical Society

Arithmetic subgroups of algebraic groups

Armand Borel and Harish-Chandra

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 67, Number 6 (1961), 579-583.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524393

Mathematical Reviews number (MathSciNet)
MR0141670

Zentralblatt MATH identifier
0119.37001

Citation

Borel, Armand; Harish-Chandra. Arithmetic subgroups of algebraic groups. Bull. Amer. Math. Soc. 67 (1961), no. 6, 579--583. https://projecteuclid.org/euclid.bams/1183524393


Export citation

References

  • 1. A. Borel, Groupes linéaires algébriques, Ann. of Math. vol. 64(1956) pp. 20-80.
  • 2. C. Hermite, Oeuvres complètes, Vol. 1, Paris, Gauthier-Villars, 1905.
  • 3. Y. Matsushima, Espaces homogènes de Stein des groupes de Lie complexes, Nagoya Math. J. vol. 16 (1960) pp. 205-218.
  • 4. G. D. Mostow, Self-adjoint group, Ann. of Math. vol. 62 (1955), pp. 44-55.
  • 5. T. Ono, Sur une propriété arithmétique des groupes algébriques commutatifs, Bull. Soc. Math. France vol. 85 (1957) pp. 307-323.
  • 6. K. G. Ramanathan, Unit of fixed points in involutorial algebras, Proceedings of the International Symposium on Algebraic Number Theory, Tokyo, 1955.
  • 7. Séminaire S. Lie, Théorie des algèbres de Lie, Topologie des groupes de Lie, Paris, 1954-1955.
  • 8. C. L. Siegel, Einheiten quadratischer Formen, Abh. Math. Sem. Univ. Hamburg vol. 13 (1939) pp. 209-239.
  • 9. A. Weil, Discontinuous subgroups of classical groups, Notes, University of Chicago, 1958.